# SDR 9616269911

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT ENGINE NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
